# SDR FQAR20180104004

- Difficulty date: January 4, 2018
- Submitted: January 17, 2018
- Operation: General aviation
- Aircraft: N418PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843414
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66598000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A RIB IN THE LEFT WING WAS FOUND CRACKED.
